# SDR CA010118013

- Difficulty date: December 12, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 16,791 hours
- Engine: Pwa R134059
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C3UF1085
- Condition: Cracked
- Location: Lt Mlg
- Part time: 12,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NDT INSPECTION CARRIED OUT AS PER DHC/BMBARDIER DHC-3 OTTER SERVICE BULLETIN 3/30. FLOAT INSTALLATION FRONT MAIN STRUTS. LT MAIN STRUT FOUND CRACKED AT UPPER ATTACHMENT. 1.5 INCH CRACK
